Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

On menstrual cycle, switched to yasmine contraceptive pills, was on belara. Side effects?

hi, i have been taking belara for a couple of months now but i moved to another country where they only have yasmine as contraceptive pills so i have no choice! i just got my period and i have to start taking the pill on the 5th day as normal. my question is if it is ok to switch from belara to yasmine and if it will have any side effect? and if it is not possible what is another sollution?
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Yes, It is okay to switch from Belara to yasmin. There is no problem or harm with shifting to yasmin.

Both are combined estrogen and progesterone containing contraceptive pills. Yasmin has similar side effects as Belara.
Start taking the Yasmin pill from today itself for better protection.
If it is more than seven days since you completed Belara use back up contraceptive method ( like condoms) for one week.
Your body may take some time to adjust to the medicines in the different brand. So don't be alarmed if you develop spotting in between.
I hope I have answered to your satisfaction
Answered: Sat, 10 Jan 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor